MathSciNet Relay Station
MathSciNet bibliographic data
MR801317 (87a:11066) 11J72 (11J70)
Laohakosol, Vichian; Ubolsri, Patchara Some algebraically independent continued fractions. Proc. Amer. Math. Soc. 95 (1985), no. 2, 169–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement